Alert archive / North Dakota / Flash Flood Watches in 2019
Flash Flood Watch 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood watch at Sep 20, 2019, 7:26 PM CDT for 12 counties in North Dakota; 8 counties in Minnesota. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2019, 7:26 PM CDT (00:26 UTC)
- Expired
- Sep 21, 2019, 3:04 AM CDT
- In force
- 8 hr
- Issued by
- NWS Grand Forks, ND
- Flood severity
- None
Counties Beltrami County, MN, Kittson County, MN, Lake of the Woods County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Benson County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 70 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.4 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 287 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted.
963 WGUS63 KFGF 210026 FFAFGF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Grand Forks ND 726 PM CDT Fri Sep 20 2019 MNZ001-004-005-007-008-NDZ006>008-014>016-024-026>030-054-211200- /O.NEW.KFGF.FF.A.0002.190921T0026Z-190921T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Polk-Kittson-Roseau-West Marshall-East Marshall-Towner- Cavalier-Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Western Walsh County- Including the cities of Crookston, East Grand Forks, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Edinburg, Adams, and Lankin 726 PM CDT Fri Sep 20 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT SATURDAY... The National Weather Service in Grand Forks has issued a * Flash Flood Watch for portions of northwest Minnesota and North Dakota, including the following areas, in northwest Minnesota, East Marshall, Kittson, Roseau, West Marshall, and West Polk. In North Dakota, Benson, Cavalier, Eastern Walsh County, Eddy, Grand Forks, Griggs, Nelson, Pembina, Ramsey, Steele, Towner, Traill, and Western Walsh County. * Until 7 AM CDT Saturday * Slow moving thunderstorms producing heavy rainfall rates will continue to slowly track across the northern Red River Valley this evening through the overnight hours tonight. * Do not drive across water-covered roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
2 follow-up statements
256 WGUS63 KFGF 210443 FFAFGF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Grand Forks ND 1143 PM CDT Fri Sep 20 2019 MNZ006-009-013-014-211500- /O.EXB.KFGF.FF.A.0002.000000T0000Z-190921T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lake Of The Woods-North Beltrami-Pennington-Red Lake- Including the cities of Baudette, Red Lake, Redby, Ponemah, Thief River Falls, and Red Lake Falls 1143 PM CDT Fri Sep 20 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM CDT SATURDAY... The National Weather Service in Grand Forks has expanded the * Flash Flood Watch to include portions of north central Minnesota and northwest Minnesota, including the following areas, in north central Minnesota, Lake Of The Woods and North Beltrami. In northwest Minnesota, Pennington and Red Lake. * Until 10 AM CDT Saturday * Slow moving thunderstorms producing heavy rainfall rates will continue to slowly track across northeast North Dakota and northwest Minnesota mainly north of Highway 200. * Do not drive across water-covered roadways. Be especially cautious when traveling at night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MNZ001-004-005-007-008-NDZ006>008-014>016-024-026>030-054-211500- /O.EXT.KFGF.FF.A.0002.000000T0000Z-190921T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Polk-Kittson-Roseau-West Marshall-East Marshall-Towner- Cavalier-Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Western Walsh County- Including the cities of Crookston, East Grand Forks, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Edinburg, Adams, and Lankin 1143 PM CDT Fri Sep 20 2019 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 10 AM CDT SATURDAY... The Flash Flood Watch is now in effect for * Portions of northwest Minnesota and North Dakota, including the following areas, in northwest Minnesota, East Marshall, Kittson, Roseau, West Marshall, and West Polk. In North Dakota, Benson, Cavalier, Eastern Walsh County, Eddy, Grand Forks, Griggs, Nelson, Pembina, Ramsey, Steele, Towner, Traill, and Western Walsh County. * Until 10 AM CDT Saturday * Slow moving thunderstorms producing heavy rainfall rates will continue to slowly track across northeast North Dakota and northwest Minnesota mainly north of Highway 200. * Do not drive across water-covered roadways. Be especially cautious when traveling at night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
897 WGUS63 KFGF 210804 FFAFGF Flood Watch National Weather Service Grand Forks ND 304 AM CDT Sat Sep 21 2019 MNZ001-004>009-013-014-NDZ006>008-014>016-024-026>030-054-210915- /O.CAN.KFGF.FF.A.0002.000000T0000Z-190921T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall- East Marshall-North Beltrami-Pennington-Red Lake-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Western Walsh County- Including the cities of Crookston, East Grand Forks, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Edinburg, Adams, and Lankin 304 AM CDT Sat Sep 21 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Minnesota and North Dakota has been cancelled. Numerous flood and flash flood products are now in effect. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood watch went out at Sep 20, 3:26 PM CDT, 4 hours earlier.
Area forecast discussion, Sep 20, 3:26 PM CDT, 4 hours before
Area Forecast Discussion National Weather Service Grand Forks ND 326 PM CDT Fri Sep 20 2019 .MESOSCALE DISCUSSION... Issued at 312 PM CDT Fri Sep 20 2019 Ongoing convective activity from this morning, continues to slowly push eastward as we head through the afternoon with marginally severe storms remaining possible. Our next complex of storms will impact the region later this afternoon into the evening hours as a cold front moves through the area. Ahead of the front, mixing ratios of 12.5 to 13.5 g/Kg and dew points in the middle to upper 60s will enhance instability. Effective layer bulk shear is expected to be in the 40 to 45 knot range ahead of the theta-e boundary, giving us a chance for either embedded supercells or supercell/multicell cluster hybrid-mode storms initially early this afternoon. Progression into linear mode will be rapid, possibly occuring prior to moving into the CWA. MLCAPE levels will top out just below 4000 J/Kg, thus plenty of instability remains available heading into this evening. The best chance for severe thunderstorms will occur in the Devils Lake Basin from around 5pm onward through about 7pm, progressing eastward into the Red River Valley from about 7pm onward. Risks will include large hail, especially for the Devils Lake Basin, damaging wind gusts, and possibly tornadoes (along a possible QLCS), possibly pushing into northwestern Minnesota before midnight. && .SHORT TERM...(This evening through Saturday) Issued at 312 PM CDT Fri Sep 20 2019 High confidence in slow moving storm complex to impact the northern half of the area tonight with the severe potential mentioned in the mesoscale discussion. With PWATS greater than 1.5 inches and ABR/BIS soundings indicating 150 to 200 percent above normal values storms will be very efficient rainfall makers. Given these conditions and the slow moving forcing from the upper low and embedded short wave will see a line of storms train as they propagate slowly east southeast this evening into the overnight. This results in a widespread 1 to 3 inches of rainfall possible across the northern half of the FA with an inch or less for areas along and south of I-94 through the noon hour Saturday. With the upper low slowly lifting northeast across southern Manitoba and westerly wind shift or cold front pushing across the FA tomorrow morning into the afternoon will see storm coverage increase early in the afternoon Saturday with another round of storms possible. Some storms could become severe with wind gusts to 60mph and hail up to an inch in NW MN. .LONG TERM...(Saturday night through Friday) Issued at 312 PM CDT Fri Sep 20 2019 Sunday and Monday...Upper level trough currently over southern ID will move into Ontario by 12Z Sun. Wrap around precip over the northeast zones will move north and east out of the area Sun. Short wavelength ridge will move across the Red River Valley Mon. Quiescent weather is expected Mon. Tue - Fri Long wave trough over central Canada and the Northern Plains will shift into Hudson Bay. Long wave ridge over the eastern Pacific will build north into the Gulf of AK. Downstream long wave trough will dig into the West Coast. Long wave ridge over the southeast US builds farther north into the mid Atlantic states. Southwest flow aloft develops over the Northern Plains by Fri. The operational models have a cutoff low over the Desert Southwest will get kicked out to the Northern Plains on Fri as another trough will drop into the Desert Southwest. GFS and ECMWF ensemble mean precip agree reasonably well for next Fri. The ECMWF and GFS operational models are in good agreement through Wed. The GFS becomes the faster model thereafter. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1235 PM CDT Fri Sep 20 2019 Winds and storms will be the major impact over the TAF period. Warm front near TVF will continue to bring thunder to the area for the early afternoon. South winds will continue to gust to around 25kts in the valley this afternoon into the evening. As line of storms develops to the west it will move into the DVL area around 00Z and then GFK in the 02 to 04Z time frame based on the latest guidance. A line of storms will gradually move east overnight. Westerly winds will develop tomorrow with gusts in the 20 to 25kt range again. MVFR CIGs may develop overnight behind the storms and would linger into the late morning hours. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && MESOSCALE...Lynch SHORT TERM...JK LONG TERM...JH AVIATION...JK
Hazardous weather outlook, Sep 20, 4:20 AM CDT, 15 hours 6 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Grand Forks ND 420 AM CDT Fri Sep 20 2019 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-210930- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 420 AM CDT Fri Sep 20 2019 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Isolated severe thunderstorms are possible across southeast North Dakota before sunrise this morning. The main hazard will be golf ball sized hail. Scattered severe thunderstorms are possible late this afternoon and tonight. The main hazards will be hail up to 2 inches in diameter and damaging wind gusts up to 75 mph. Isolated tornadoes are also possible. Very heavy rainfall is also possible with the storms, which may result in localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday For areas along and east of the Red River Valley, isolated severe thunderstorms are possible early Saturday morning. Then by early afternoon, the isolated severe thunderstorm threat should shift into areas east of the Red River Valley. Quarter sized hail and wind gusts to 60 mph would be the main hazards. .SPOTTER INFORMATION STATEMENT... Weather spotters may be needed late this afternoon and tonight.
In the hours before
Local storm report, Sep 20, 6:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
645 PM CDT FRI SEP 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 4 NW STARKWEATHER 48.49N 98.94W
09/20/2019 E1.00 INCH Ramsey ND PUBLIC
REPORT OF HAIL UP TO 1 INCH IN DIAMETER. TIME ESTIMATED
FROM RADAR.
&&
BWASILEWSpecial weather statement, Sep 20, 6:57 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
657 PM CDT Fri Sep 20 2019
MNZ004-NDZ008-016-210100-
Kittson MN-Pembina ND-Eastern Walsh County ND-
657 PM CDT Fri Sep 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KITTSON...NORTH
CENTRAL WALSH AND PEMBINA COUNTIES UNTIL 800 PM CDT...
At 656 PM CDT, Doppler radar was tracking an area of strong
thunderstorms near Hamilton, or 27 miles north of Grafton, moving
north at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Cavalier, Pembina, Neche, St. Thomas, Hoople, Crystal and Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4900 9708 4867 9721 4845 9766 4850 9786
4854 9786 4855 9792 4900 9785
TIME...MOT...LOC 2356Z 187DEG 29KT 4880 9753
BPLocal storm report, Sep 20, 7:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
708 PM CDT FRI SEP 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND DMG 1 E BLABON 47.40N 97.77W
09/20/2019 Steele ND CO-OP OBSERVER
REPORT OF A LARGE TREE SNAPPED
&&
BWASILEWSpecial weather statement, Sep 20, 7:14 PM CDT, 12 minutes before
Special Weather Statement National Weather Service Grand Forks ND 714 PM CDT Fri Sep 20 2019 NDZ006-007-014-015-210115- Benson ND-Towner ND-Ramsey ND-Cavalier ND- 714 PM CDT Fri Sep 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BENSON...SOUTHEASTERN TOWNER...SOUTHWESTERN CAVALIER AND RAMSEY COUNTIES UNTIL 815 PM CDT... At 714 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Munich to near Garske to near Fort Totten. Movement was northeast at 35 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Devils Lake, Camp Grafton, Lakewood Park, Minnewaukan, Crary, Starkweather and Doyon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for northeastern North Dakota. LAT...LON 4857 9917 4863 9846 4802 9853 4795 9938 TIME...MOT...LOC 0014Z 202DEG 31KT 4868 9880 4833 9890 4793 9902 BP
Special weather statement, Sep 20, 7:17 PM CDT, 9 minutes before
Special Weather Statement National Weather Service Grand Forks ND 717 PM CDT Fri Sep 20 2019 NDZ006-007-210115- Towner ND-Cavalier ND- 717 PM CDT Fri Sep 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TOWNER AND CAVALIER COUNTIES UNTIL 815 PM CDT... At 716 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Hannah to near Loma. Movement was northeast at 35 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Langdon, Munich, Clyde, Alsen, Wales, Egeland and Calio. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for northeastern North Dakota. LAT...LON 4900 9804 4863 9826 4855 9917 4900 9884 TIME...MOT...LOC 0016Z 206DEG 30KT 4905 9866 4858 9856 BP
Special weather statement, Sep 20, 7:21 PM CDT, 5 minutes before
Special Weather Statement National Weather Service Grand Forks ND 721 PM CDT Fri Sep 20 2019 NDZ014-015-024-026-028-210045- Griggs ND-Nelson ND-Eddy ND-Benson ND-Ramsey ND- 721 PM CDT Fri Sep 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BENSON...WESTERN NELSON...SOUTHEASTERN RAMSEY...NORTHWESTERN GRIGGS AND EDDY COUNTIES UNTIL 745 PM CDT... At 720 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Crary to 6 miles northeast of Brantford. Movement was northeast at 40 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... New Rockford, Lakota, Fort Totten, Sheyenne, Tolna, Crary and Red Willow Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for northeastern North Dakota. A Severe Thunderstorm Watch also remains in effect until 300 AM CDT for southeastern and northeastern North Dakota. LAT...LON 4798 9922 4819 9813 4758 9820 4759 9927 TIME...MOT...LOC 0020Z 228DEG 37KT 4800 9872 4766 9883 BP
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:00 PM CDT | Flash Flood Warning | FGF | Cavalier, Pembina | 3 hr |
| Sep 20, 7:03 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 57 min |
| Sep 20, 7:14 PM CDT | Special Weather Statement | FGF | Ramsey | 61 min |
| Sep 20, 7:14 PM CDT | Tornado Warning | FGF | Cass | 31 min |
| Sep 20, 7:17 PM CDT | Special Weather Statement | FGF | Cavalier | 58 min |
| Sep 20, 7:21 PM CDT | Special Weather Statement | FGF | Eddy, Nelson | 24 min |
| Sep 20, 7:33 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Steele, Traill | 57 min |
| Sep 20, 7:39 PM CDT | Tornado Warning | FGF | Cass | 36 min |
| Sep 20, 7:57 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 63 min |
| Sep 20, 8:05 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Walsh | 55 min |
| Sep 20, 8:06 PM CDT | Special Weather Statement | FGF | Nelson, Walsh | 24 min |
| Sep 20, 8:09 PM CDT | Special Weather Statement | FGF | Pembina | 66 min |
| Sep 20, 8:22 PM CDT | Severe Thunderstorm Warning | FGF | Pembina | 38 min |
| Sep 20, 8:28 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 47 min |
| Sep 20, 8:36 PM CDT | Tornado Warning | FGF | Cass, Traill | 24 min |
| Sep 20, 8:55 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 65 min |
| Sep 20, 9:26 PM CDT | Areal Flood Advisory | FGF | Cass, Traill | 3 hr |
| Sep 20, 9:51 PM CDT | Special Weather Statement | FGF | Grand Forks, Steele | 39 min |
| Sep 20, 10:37 PM CDT | Flash Flood Warning | FGF | Eddy, Griggs, Nelson, Steele | 8 hr |
| Sep 20, 10:59 PM CDT | Flash Flood Warning | FGF | Grand Forks | 8 hr |
| Sep 20, 11:25 PM CDT | Areal Flood Warning | FGF | Pembina | 10 hr |
| Sep 20, 11:33 PM CDT | Flash Flood Warning | FGF | Grand Forks, Nelson | 7 hr |
| Sep 21, 12:29 AM CDT | Flash Flood Warning | FGF | Barnes, Grand Forks, Griggs, Steele, Traill | 7 hr |
| Sep 21, 12:51 AM CDT | Areal Flood Warning | FGF | Benson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 2 more | 7 hr |
| Sep 21, 2:54 AM CDT | Flash Flood Warning | FGF | Cass, Steele, Traill | 4 hr |
| Sep 21, 6:58 AM CDT | Areal Flood Warning | FGF | Barnes, Cass, Eddy, Grand Forks, Griggs, Nelson and 3 more | 9 hr |
| Sep 21, 8:11 AM CDT | Areal Flood Warning | FGF | Benson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 2 more | 8 hr |
| Sep 21, 3:07 PM CDT | Special Weather Statement | FGF | Steele | 38 min |
| Sep 21, 3:43 PM CDT | Special Weather Statement | FGF | Steele, Traill | 47 min |
| Sep 21, 3:46 PM CDT | Areal Flood Warning | FGF | Grand Forks | 17 hr |
| Sep 21, 3:55 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Steele, Traill | 37 min |
| Sep 21, 4:15 PM CDT | Special Weather Statement | FGF | Cass | 60 min |
| Sep 21, 4:34 PM CDT | Special Weather Statement | FGF | Traill | 56 min |
| Sep 21, 5:19 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 41 min |
| Sep 20, 8:45 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Polk, Roseau | 45 min |
| Sep 20, 9:00 PM CDT | Tornado Warning | FGF | Norman, Polk | 23 min |
| Sep 20, 9:01 PM CDT | Special Weather Statement | FGF | Kittson | 29 min |
| Sep 20, 9:12 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 48 min |
| Sep 20, 9:27 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 48 min |
| Sep 20, 9:27 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 3 min |
| Sep 20, 9:53 PM CDT | Flash Flood Warning | FGF | Roseau | 2 hr |
| Sep 20, 9:55 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 50 min |
| Sep 20, 10:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Marshall, Pennington, Roseau | 64 min |
| Sep 20, 11:03 PM CDT | Special Weather Statement | FGF | Pennington | 27 min |
| Sep 20, 11:39 PM CDT | Flash Flood Warning | FGF | Beltrami, Marshall, Pennington, Polk, Red Lake, Roseau | 7 hr |
| Sep 21, 12:18 AM CDT | Areal Flood Warning | FGF | Kittson, Lake of the Woods, Marshall, Roseau | 15 hr |
| Sep 21, 9:47 AM CDT | River Flood Warning | FGF | Marshall | 4 days |
| Sep 21, 9:47 AM CDT | River Flood Warning | FGF | Kittson | 4 days |
| Sep 21, 9:47 AM CDT | River Flood Warning | FGF | Roseau | 5 days |
| Sep 21, 11:37 AM CDT | River Flood Warning | FGF | Marshall | 46 hr |
| Sep 21, 3:29 PM CDT | Areal Flood Warning | FGF | Kittson, Lake of the Woods, Marshall, Roseau | 18 hr |
| Sep 21, 5:27 PM CDT | Special Weather Statement | FGF | Polk | 33 min |
| Sep 21, 5:56 PM CDT | Special Weather Statement | FGF | Clearwater | 64 min |
| Sep 21, 5:58 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Mahnomen, Norman | 62 min |
| Sep 21, 6:51 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 54 min |
| Sep 21, 6:53 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 67 min |
Nearby
Flash Flood Watches in North Dakota, 2019Flash Flood Watches in Minnesota, 2019Every flash flood watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.